I have had anxiety for over a year now. Lately I started geodon and take 3mg of klonopin a day. I also take warfarin for a blood clot I had in my lung. The past week or so my eyes have been dilated and it is scaring me. The Doc's say there is nothing wrong, but they haven't done any tests. Has anyone had this with anxiety or panic disorder or from meds. Please let me know. Thanks so much!!!!! R
You mean dilated all the time? Or, slow to constrict when going from dark to light?
If you just recently started on the Klonopin, that could be the culprit. Also, what is "geodon"? That is something I'm unfamiliar with.
If you have the dilation without any other neurological symptoms...most likely it ISN'T something to be concerned about. Still, if it doesn't start to improve, there is no harm in going back to the doctor for some more reassurance. Even an explanation of why it is "no big deal"...and what the doc thinks is causing it, ya know?
I have also been on Klonopin and Warfarin at the same time in the past for a clot. If the doctor tends not to think something is wrong, then you probably are okay medically. Anxiety can play many horrible tricks in our minds to include misperceptions of symptoms. I agree with nurse, ask for further clarification from your doctor why it is no big deal. Keep us posted!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.